Thank you to Dr. Anthony James King, associate professor of bands & applied percussion at Wayland Baptist University in Plainview Texas, for joining us as a LIfetime Member.
Thank you to long time annual member, Jeff Holloway, for upgrading to Lifetime Member.
Skee, thank you for upgrading your membership to LIFETIME!
The 10th Annual 2018 U.S.A.R.D. Convention
Genetti Hotel-Wilkes Barre, Pa.
Friday, Saturday, & Sunday April 26, 27 & 28
Register w/ hotel 2:00-6:30 pm Register w/USARD 2:00-7:00 pm
FRIDAY EVENING April, 26
Business Partner Sponsors Main Ballroom
- Cooperman Drum Company Firm
- Calderwood Firm
- John Flowers Firm
Videographer: Tom Terreri
Open Ceremony National Anthem or Pledge of Allegiance 7:00-7:05 pm
Welcome & Announcements: 7:05-7:15 pm:
All members and guests are encouraged to attend!
Friday Evening Presentations:
Air Force: Performance: 7:15-7:30 PM:
Middle River: Performance: Middle River Ancients 7:30-7:45 PM
Special Presentation: I.A.T.D. Joanie Pratt 7:45-8:00 PM
TRIBUTES and moment of silence: 8:00-8:20 PM:
Performance 1: Tribute John Blair: Presenter: John Flowers
Performance 2: Tribute Cheryl Grandmaison Presenter: Gary Gillotti
Performance 3: Nick Attanasio Presenter: Dom Cuccia
Performance 4: Larry Saxman Presenter: Bill McGrath
Performance 5: Hubert Ablondi 344th AAC Presenter: Bill McGrath
Performance 6: Brian Moore Presenter: Gary Gillotti
Performance 7: Lewis Davis: Presenters Flowers/Jenkins/Stevens
Mass Drumming: 8:20–8:45 pm Click title for pdf
Friday Evening Social Continues from 8:45 on
Saturday Morning April 27
All Participants in Ballroom 9:00 AM
Special/Presentation: Patrick Jones 9:00-9:45 A History of Rudimental Drumming in the United States: New
Special/Presentation: David Nelson 9:45-10:15 AM Presents: Moeller Association New Rochelle, N.Y. New
Special/Presentation: Jim Smith 10:15-10:40 Presenter Drummer’s Heritage Society also known as D.H.S. New
Special/Presentation: New England Chapter 10:40-10:55
N.E. Chapter USARD Presenter: Gary Gillotti.
5 Minute Break 10:55-11:00
Special Presentation: Presenter Mark Beecher NARD 11:00 AM 12:00 PM
Individuals Contest 12:00 Noon to 1:00 PM: Judge John Flowers.
If needed an extension of time will be allowed in a separate location. Categories: Individual Snare Drum, Individual Rudimental Bass Drum, Drum Ensemble and Drum Ensemble:
All are Jr. categories.
Lunch Break 1:00-2:15 PM: 1 hour & 15 min
Saturday Afternoon Continued April 27
Special Presentation: Regulators 2:15-2:45 PM Gus Cuccia & Catherine Cuccia Cavallo New
Special Presentation: The Civil War Troopers Dominick Cuccia 2:45-3:15 PM New
MASS DRUMMING 3:15-3:40
5 Minute Break 3:40-3:45
Performance: 3:45-4:00 PM: N.Y. Chapter of USARD: Presenters: Bill McGrath & Bill Putnam…adding Joe Fontana later.
Special Presentation: U.S. Army “Old Guard” Presenter: Sgt. Maj. Mark Reilly 4:00-5:00 PM
10 Minute Break 5:00-5:10 PM
Performance: 5:10-5:30 PM Individual Contest winners Performing their winning solos for Snare, Bass, Duet and Ensemble
Clear Ballroom 5:30-6:30 PM
Cocktails in Ballroom 6:30-7:15 PM
Dinner: 7:15-8:00 PM
Presentations/Awards/Acknowledgements: 8:00-8:30 PM
- Moment of Silence: Re-announce tributes from Friday.
- Lifetime Achievement 2019: Charlie Poole Jr.
- Acknowledgment of Lifetime Members Jim Coffee, Bill McGrath, Jr.& Susan Stevens went from standard member to Lifetime Member.
- 2019 Sonny Lyons Memorial Student Award: Award: Recipient: JeffreyProsperie, Jr.
- The Warren S. Lee Foundation Award: Award Recipient : Elisee Ngbo
- President's Comments:
- After Dinner Feature Presentation:
Special Presentation: “Connecticut Blues” Presenter: Josh Salizar 8:30-9:15 PM
Mass Drumming Finale 9:15-9:40 PM
U.S.A.R.D. ANNUAL MEETING 9:40-10:15 PM
Sunday, April 28 Breakfast until noon.
The 2019, 10th Annual Convention of the United States Association of Rudimental Drummers Convention will be held at the Best Western Plus Genetti Hotel & Conference Center in Wilkes-Barre, PA.
The dates are set for April 26th & 27th.
Please use the links below for more information:(More Information Forthcoming)